Entry Hagiya:1989:GPP from tcs1985.bib

Last update: Thu Sep 27 02:46:57 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Hagiya:1989:GPP,
  author =       "Masami Hagiya",
  title =        "Generalization from partial parametrization in
                 higher-order type theory",
  journal =      j-THEOR-COMP-SCI,
  volume =       "63",
  number =       "2",
  pages =        "113--139",
  month =        feb,
  year =         "1989",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:29:49 MST 1997",
  bibsource =    "Compendex database;
                 http://www.math.utah.edu/pub/tex/bib/tcs1985.bib",
  acknowledgement = ack-nhfb,
  affiliation =  "Kyoto Univ",
  affiliationaddress = "Kyoto, Jpn",
  classification = "723; C4240 (Programming and algorithm theory); C6120
                 (File organisation)",
  corpsource =   "Res. Inst. for Math. Sci., Kyoto Univ., Japan",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  journalabr =   "Theor Comput Sci",
  keywords =     "Computer Metatheory; Computer Programming--Theory;
                 constructive type theory; data structures;
                 formulae-as-types notion; generalizing a program;
                 Higher Order Type Theory; higher-order type theory;
                 largest sum segment problem; longest up segment
                 problem; Partial Parametrization; partial
                 parametrization; programming theory; Programming
                 Theory",
  pubcountry =   "Netherlands",
  treatment =    "P Practical; T Theoretical or Mathematical",
}

Related entries